MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC33315
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.
 
Event or Problem Description
The complaint/event involved a 5" smallbore bifuse ext set w/2 microclave® clear, 2 clamps, rotating luer.The customer reported that they had an uptick of incidents with the bifuse device, in general.For this specific reported event, the patient was connected to a central venous line (cvl) with iv fluids (ivf) using a syringe (medline) on the bifuse.The nurse was called to room for a tubing break at the bifuse connection.The patient did not do anything specific per mom (medical mom) for tubing to have broken like it did.It was also stated that unspecified chemo was hooked up to the connector and no chemo was lost.Although the product could have come in contact with the patient and/or staff member, yet the medication being administered, did not get on patient or staff skin or clothing.The chemo spill cleaned up per facility protocol.Thus, there was no staff or patient harm reported as a result of the event.

Brand Name
5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22057066
Report Number9617594-2025-01063
Device Sequence Number19876625
Product Code FMG
UDI-Device Identifier00887709037694
UDI-Public00887709037694
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33315
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV FLUIDS (IVF), MFR UNK.; UNSPECIFIED CENTRAL VENOUS LINE (CVL), MFR UNK.; UNSPECIFIED CHEMOTHERAPY, MFR UNK.; UNSPECIFIED SYRINGE, MFR MEDLINE.
Patient SexUnknown